# SDR DALA202007212622

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,774 hours, 20,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGT OVERWING EXIT DOOR, LOWER EXIT IDENTIFIER SIGN IS INOPERATIVE. REPLACED BATTERY PACK M11384. SYSTEM OPERATION IS NORMAL.
